Géométrie différentielle
Sur les variétés sous-riemanniennes de contact isotropes
[On isotropic sub-Riemannian contact manifolds]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 1, pp. 39-42.

In this Note, we show that contrary to the dimension 3 case, isotropic contact sub-Riemannian manifolds of dimension greater than 3 do not exist.

Dans cette Note, nous montrons que contrairement au cas de la dimension 3, il n'existe guère de variété sous-riemannienne de contact isotrope en dimension supérieure à 3.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.04.009
Mansouri, Abdol-Reza 1

1 Division of Engineering and Applied Sciences, Harvard University, Cambridge, MA 02138, États-Unis
@article{CRMATH_2004__339_1_39_0,
     author = {Mansouri, Abdol-Reza},
     title = {Sur les vari\'et\'es sous-riemanniennes de contact isotropes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {39--42},
     publisher = {Elsevier},
     volume = {339},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2004.04.009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.04.009/}
}
TY  - JOUR
AU  - Mansouri, Abdol-Reza
TI  - Sur les variétés sous-riemanniennes de contact isotropes
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 39
EP  - 42
VL  - 339
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.04.009/
DO  - 10.1016/j.crma.2004.04.009
LA  - fr
ID  - CRMATH_2004__339_1_39_0
ER  - 
%0 Journal Article
%A Mansouri, Abdol-Reza
%T Sur les variétés sous-riemanniennes de contact isotropes
%J Comptes Rendus. Mathématique
%D 2004
%P 39-42
%V 339
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.04.009/
%R 10.1016/j.crma.2004.04.009
%G fr
%F CRMATH_2004__339_1_39_0
Mansouri, Abdol-Reza. Sur les variétés sous-riemanniennes de contact isotropes. Comptes Rendus. Mathématique, Volume 339 (2004) no. 1, pp. 39-42. doi : 10.1016/j.crma.2004.04.009. http://www.numdam.org/articles/10.1016/j.crma.2004.04.009/

[1] Cartan, E. Les problèmes d'équivalence, Oeuvres Complètes, vol. 2, Gauthier-Villars, Paris, 1953

[2] E. Falbel, personal communication, March 2004

[3] Falbel, E.; Gorodski, C. On contact sub-Riemannian symmetric spaces, Ann. Sci. École Norm. Sup. (4), Volume 28 (1995) no. 5, pp. 571-589

[4] Falbel, E.; Veloso, J.M.; Verderesi, J.A. Constant curvature models in sub-Riemannian geometry, Campinas, 1992 (Mat. Contemp.), Volume 4 (1993), pp. 119-125

[5] Gardner, R.B. The Method of Equivalence and its Applications, SIAM, Philadelphia, 1989

[6] K. Hughen, The geometry of subriemannian three-manifolds, Ph.D. Thesis, Duke University, 1995

[7] Montgomery, R. A Tour of Subriemannian Geometries, Their Geodesics and Applications, Math. Surveys Monographs, vol. 91, American Mathematical Society, 2002

Cited by Sources: